Thunderstorm Wind, Venango
- When
- April 19, 7:40 PM EST
- Where
- Venango County, Pleasantville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.600, -79.583
Two trees downed by wind.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 19, 2:13 PM EST, 5 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 313 PM EDT MON APR 19 2004 FRONTAL BNDRY CONTS TO WORK EWD ATTM STRECHING FROM ERN MICH SWWD THRU W CNTRL ILL. FIRST BAND OF -SHRA MARCHING THRU AREA...WITH A 2ND BAND AHEAD OF FRONT(MAY INTENSIFY WHERE PLENTY OF SUNH HAS BEEN ABUNDANT). AT ANY RATE HAVE CHC POPS MAINLY FIRST HALF OF TNGT. WINDS WILL CONT TO GUST TO 30-45 MPH SPCLY N AND RDGS PRECEDING FRONT BFR DIMINISHING. WILL ALLOW ADVISORY TO EXPIRE AT 4PM. FRONTAL BNDRY WILL SWING THRU SRN SXNS LTR TNGT BEFORE STALLING S OF OHIO RIVER IN CNTRL WV/NRN KY...THEN WORK ITS WAY BACK NEWD LTR TUES/TUES NGT AS WARM FRONT. AGAIN ETA CONTS ABT 6 HRS AHEAD OF GFS IN MDL RUNS FOR ONSET OF PRECIP LTR TUES...SO COMPROMISED AND MOVED PRECIP INTO SWRN SXNS DURG AFTN HRS...BUT GOOD MOISTURE/LIFT TUES NGT. FROM WED THRU WKND WET/UNSETTLED WEA WITH TEMPS ABT NORMAL AND SERIES OF FRONTAL SYSTEMS FROM TIME TO TIME...SO CHC POPS IN GNL AND BLEND WITH ADJ OFFICES. .PBZ WATCHES/WARNINGS/ADVISORIES... PA...NONE. OH...NONE WV...NONE MD...NONE &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 455 AM EDT MON APR 19 2004 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-191100- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 455 AM EDT MON APR 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY GUSTY WINDS ARE EXPECTED TODAY. WITH WIND GUSTS OVER 50 MPH POSSIBLE...A WIND ADVISORY HAS BEEN ISSUED FOR THE AREA TODAY. ALONG WITH THE GUSTY WINDS...SHOWERS AND THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON AND EVENING. AT THIS TIME...IT IS POSSIBLE FOR STORMS THAT DO DEVELOP TO CONTAIN STRONG WINDS AND HAIL...BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 802 PM EDT MON APR 19 2004 PAZ007>009-200125- FOREST PA-MERCER PA-VENANGO PA- 802 PM EDT MON APR 19 2004 NATIONAL WEATHER SERVICE PITTSBURGH DOPPLER RADAR SHOWED A LINE OF SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. THE SHOWERS AND STORMS SHOULD MOVE THROUGH MERCER, VENANGO, AND FOREST COUNTIES BETWEEN 8:15 AND 9:30 PM. SOME OF THESE THUNDERSTORMS MAY PRODUCE HAIL, AND WIND GUSTS TO 45 MILES AN HOUR. FREQUENT LIGHTNING IS ALSO LIKELY. WHEN THREATENING WEATHER APPROACHES, MOVE INDOORS. STAY TUNED FOR UPDATES.
The Pittsburgh radar (KPBZ), 130 km away, was scanning. The volume nearest the first event began at 00:37 UTC.
1 thunderstorm wind. Local standard time, as filed.
Two trees downed by wind.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2004Every state in 2004This day in weather historyWarnings in Pennsylvania, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5387540.